# SDR ASAA2024073051827

- Difficulty date: July 30, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, AFT BULKHEAD LOWER SUPPORT ANGLE IS CORROEDED BETWEEN RBL24-LBL24. GROUNDED - YES. REMOVED DAMAGE, ORIG MAT .071, MAX MAT LOSS .037, FOUND TO BE OUT OF LIMITS REMAINED & REPLACED SUPPORT ANGLE IAW B737-700 SRM 53-30-08-0A-1 & 51-40-02W=1.5" O=.071 R=.040 L=3.0" D=.031.
